Hail, Jasper
- When
- December 14, 11:16 AM CST
- Where
- Jasper County, Jasper
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.917, -94.000
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Dec 14, 11:14 AM CST, 2 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1114 AM CST WED DEC 14 2005
.DISCUSSION...WATER VAPOR IMAGERY THIS MORNING SHOWED SHORTWAVE
TROF MOVING EAST THROUGH WEST TEXAS. AT THE SFC...FRONTAL BOUNDARY
EXTENDED JUST WEST OF A KTYR TO KCLL LINE. AREA OF SHOWERS/TSTMS
HAS DEVELOPED OVER SE TX IN AREA OF INCREASING ASCENT...AND EXPECT
THAT THIS WILL INCREASE IN AREAL COVERAGE AND INTENSITY AS
SHORTWAVE APPROACHES. SEVERE THREAT WILL MATERIALIZE IF STORMS CAN
BECOME SURFACE BASED...WITH THREAT OF DAMAGING WINDS AND TORNADOES
GIVEN SHEAR/LL HELICITY. HEAVY RAIN ALSO A CONCERN WITH PWATS
RUNNING 1.4 INCHES FROM KLCH 12Z SOUNDING AND EXPECTED TO INCREASE
A BIT MORE.
SEVERAL REASONS FOR UPDATE THIS MORNING...AMONG THEM RECENTLY
ISSUED TORNADO WATCH FOR SE TX. HAVE ALSO UPDATED POP/WEATHER
GRIDS...TEMPERATURES...AND DEWPOINTS BASED ON LATEST OBS/TRENDS.
FOR THE MARINE ZONES...TRIMMED BACK SCA FOR NEARSHORE WATERS IN
FAVOR OF SCEC WITH WINDS/SEAS NOT QUITE AT ADVISORY CRITERIA YET.
THIS WILL CHANGE BY THIS EVENING AS LLJ STRENGTHENS AHEAD OF THE
TROF...AND STOUT NORTHERLY FLOW BUILDS IN BEHIND THE FRONT LATER
TONIGHT.
&&
.PREV DISCUSSION... (ISSUED 353 AM CST WED DEC 14 2005)
DISCUSSION...
SURFACE TROUGH ASSOCIATED WITH SOUTHEASTWARD MOVING COLD FRONT
LAST ANALYZED FROM EASTERN OKLAHOMA INTO CENTRAL TEXAS IS EXPECTED
TO MOVE SOUTHEAST ACROSS THE FORECAST AREA TODAY AND TONIGHT.
FRONT SHOULD BE MOVING THROUGH THE NEW IBERIA LOUISIANA AREA BY
SUNSET TODAY. SIGNIFICANT MOISTURE AND INSTABILITY AHEAD OF FRONT
WILL PRODUCE OCCASIONAL SHOWERS AND THUNDERSTORMS. RADAR /
LIGHTNING DISPLAYS SHOWING SHOWERS AT PRESENT TIME BUT
THUNDERSTORMS SHOULD DEVELOP AS DAY TIME HEATING PROGRESSES.
SOME RAINS WILL LINGER BEHIND THE FRONT OVERNIGHT BUT WILL
DIMINISH BY SUNRISE THURSDAY. CHANCES OF RAIN WILL BE
SLIGHT THURSDAY THROUGH FRIDAY AFTER A DRY HIGH PRESSURE SYSTEM
MOVES IN BEHIND FRONT.
AVIATION...
CEILINGS BECOMING MVFR WITH TEMPO THUNDERSTORMS BY MID DAY.
CEILINGS DIMINISHING TO IFR THIS EVENING.
MARINE...
WINDS IN THE COASTAL WATERS SHOULD INCREASE TO SMALL CRAFT
ADVISORY CRITERIA THIS AFTERNOON WHEN A LOW IS PROGGED TO DEVELOP
ON FRONT OVER SOUTH-CENTRAL LOUISIANA.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 69 49 64 36 / 80 90 0 10
KBPT 70 48 65 36 / 90 80 0 10
KAEX 63 44 57 31 / 90 80 0 10
KLFT 69 51 60 35 / 70 90 0 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...TORNADO WATCH UNTIL 5 PM WEDNESDAY FOR THE FOLLOWING ZONES:
HARDIN...JASPER...JEFFERSON...NEWTON...AND ORANGE.
GM...TORNADO WATCH UNTIL 5 PM WEDNESDAY FOR GMZ450
SMALL CRAFT SHOULD EXERCISE CAUTION GMZ450-452-455
SMALL CRAFT ADVISORY IN EFFECT TONIGHT GMZ450-452-455
SMALL CRAFT ADVISORY IN EFFECT GMZ470-472-475
&&
13HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 515 AM CST WED DEC 14 2005 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-151115- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 515 AM CST WED DEC 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA TODAY INTO THIS EVENING. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT DURING THE MID DAY AND AFTERNOON PERIOD. A FEW STRONG AND POSSIBLY SEVERE STORMS COULD DEVELOP. THE PRIMARY THREAT WILL BE FROM HIGH WINDS BUT AN ISOLATED TORNADO COULD DEVELOP ALSO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...IT MAY BECOME NECESSARY TO REQUEST THE ASSISTANCE OF STORM SPOTTERS AND EMERGENCY MANAGERS LATER TODAY AND THIS EVENING.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, December 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5482638.